# SDR EE4Y2023031017415

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N309NV
- Make and model: Airbus A319-111
- Aircraft serial: 03084
- Aircraft time: 41,951 hours, 28,877 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Rack
- Part number: UNK
- Part serial: UNK
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DETAILED INSPECTION AS PER ALLEGIANT TASK IT WAS FOUND THE 80VU RACK IN CONTACT WITH THE STRUCTURE DUE TO THIS FACT A REPAIR WAS ACCOMPLISHED PER EO E2571-0005. SEE COOPESA WORK ORDER A1N009, 22-6 FOR FURTHER DETAILS.
